MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ATHLETIS; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION ATHLETIS; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939347051050
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon ruptured occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified near the cephalic vein anastomosis.A 5.0mm x 100mm x 50cm athletis balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with another of same device.There was no patient complications reported, and the patient was in good condition after the procedure.

Brand Name
ATHLETIS
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21509846
Report Number2124215-2025-11005
Device Sequence Number7962793
Product Code LIT
UDI-Device Identifier08714729973720
UDI-Public08714729973720
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939347051050
Device Catalogue NumberH74939347051050
Device Lot Number0033453165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/03/2025
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown